# SDR SIMA982946

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK 18.3L CORRODED FROM FS 297.0 TO FS 329.0.  CUT OUT, FABRICATED AND INSTALLED 32 INCH EXTRUSION FOR REPAIR OF SEAT TRACK.  (M)
